# SDR CA100107004

- Difficulty date: December 29, 2009
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 2,731 hours
- Engine: Lyc O540F1B5
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 10603511
- Condition: Inoperative
- Location: Engine
- Part time: 1,003 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ENG WILL NOT STAY RUNNING, CARBURETOR REPLACED.
